# SDR HEEA083300

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 13,381 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 222320823119
- Condition: Frayed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BELT FRAYED AT TOP OF SHOULDER HARNESS.
